# SDR 9605889161

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 45746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK GOOD.
